# SDR AALA20160814001

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 6,212 hours, 2,169 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 60061200510
- Condition: Faulty
- Location: Cargo Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE AFT CARGO TEMPERATURE STEADILY ROSE FROM 100 DEGREES F TO 122 DEGREES F.  EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO BAY TEMPERATURE SENSOR 14HC IAW AMM 21-43-15. OPS CHECKED NORMAL.
